BibTeX record journals/ajc/MichaelS16

download as .bib file

@article{DBLP:journals/ajc/MichaelS16,
  author    = {Isaac B. Michael and
               Mark Roger Sepanski},
  title     = {Net regular trees},
  journal   = {Australasian J. Combinatorics},
  volume    = {66},
  pages     = {192--204},
  year      = {2016},
  url       = {http://ajc.maths.uq.edu.au/pdf/66/ajc\_v66\_p192.pdf},
  timestamp = {Thu, 13 Jul 2017 16:13:46 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ajc/MichaelS16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier